# SDR ZW0A0201107

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 46,347 hours, 7,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DEEP GROOVE WORN AFT END OF THE HORIZONTAL STABILIZER LOWER FAIRING PANEL, LT SIDE, 8 IN BY 1 INCHES BY 0.050 DEEP.  INSTALLED DOUBLER PER SRM 53-80-01.
